PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 120 | 1 | 61-74
Tytuł artykułu

Analytic and $C^k$ approximations of norms in separable Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that in separable Hilbert spaces, in $ℓ_{p}(ℕ)$ for p an even integer, and in $L_{p}[0,1]$ for p an even integer, every equivalent norm can be approximated uniformly on bounded sets by analytic norms. In $ℓ_{p}(ℕ)$ and in $L_{p}[0,1]$ for p ∉ ℕ (resp. for p an odd integer), every equivalent norm can be approximated uniformly on bounded sets by $C^[p]}$-smooth norms (resp. by $C^{p-1}$-smooth norms).
Czasopismo
Rocznik
Tom
120
Numer
1
Strony
61-74
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-09-11
poprawiono
1996-01-19
Twórcy
  • Department of Mathematics and Computer Sciences, Ben Gurion University of the Negev, Beer Sheva, Israel, fonf@black.bgu.ac.il
autor
Bibliografia
  • [D] R. Deville, Geometrical implications of the existence of very smooth bump functions in Banach spaces, Israel J. Math. 6 (1989), 1-22.
  • [DFH] R. Deville, V. Fonf and P. Hájek, Analytic and polyhedral approximation of convex bodies in separable polyhedral Banach spaces, to appear.
  • [DGZ] R. Deville, G. Godefroy and V. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monographs Surveys Pure Appl. Math. 64, Longman, 1993.
  • [Dieu] J. Dieudonné, Foundations of Modern Analysis, Academic Press, New York, 1960.
  • [FFWZ] M. Fabian, D. Preiss, J. H. M. Whitfield and V. Zizler, Separating polynomials on Banach spaces, Quart. J. Math. Oxford Ser. (2) 40 (1989), 409-422.
  • [Fe] H. Federer, Geometric Measure Theory, Springer, 1969.
  • [HH] P. Habala and P. Hájek, Stabilization of polynomials, C. R. Acad. Sci. Paris Sér. I 320 (1995), 821-825.
  • [H1] R. Haydon, Normes infiniment différentiables sur certains espaces de Banach, ibid. 315 (1992), 1175-1178.
  • [H2] R. Haydon, Smooth functions and partitions of unity on certain Banach spaces, to appear.
  • [Ku1] J. Kurzweil, On approximation in real Banach spaces, Studia Math. 14 (1954), 213-231.
  • [Ku2] J. Kurzweil, On approximation in real Banach spaces by analytic operations, ibid. 16 (1957), 124-129.
  • [M] P. Mazet, Analytic Sets in Locally Convex Spaces, North-Holland Math. Stud. 89, North-Holland, 1984.
  • [N] L. Nachbin, Topology on Spaces of Holomorphic Mappings, Springer, 1969.
  • [NS] A. M. Nemirovskiĭ and S. M. Semenov, On polynomial approximation of functions on Hilbert space, Mat. Sb. 92 (1973), 257-281 (in Russian).
  • [Zp] M. Zippin, The separable extension problem, Israel J. Math. 26 (1977), 372-387.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv120i1p61bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.